cough-cold-icon
Tuberculosis
I am under the tb medication from last 3 months but I used to get fever now also it remain 99.4 or 99.2. Is it normal during this medication or any sign of danger ?
38 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

If fever continues get sputum gene xpert test,need to know whether you take tb drugs regularly as prescribed, need to evaluate further and adjust treatment if needed according to ur follow up reports
Next Steps
consult pulmonologist for further guidance
Health Tips
continue tb drugs regularly as prescribed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +187
Consult with a doctor
Online now
Need to evaluate more..Take a consultation
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Needed detailed history and investigation reports do a online consultation with a pulmonologist for further evaluation and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Nothing to worry. Pl continue the treatment. Pl do sputum for Afb. Revert back with reports. Pl consult Pulmonologist online with all the reports and treatment taken.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi. I understand your concern. Do a online consult for a detailed analysis of your symptoms and to suggest you further management plan and treatment prescription for the same
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.